# SDR SWAA2022040533425

- Difficulty date: December 7, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF UPPER FACE SHEET HAS MISSING FIBERS. / EVALUATED; PREPPED; CLEANED AND REPAIRED UPPER SURFACE/MISSING FIBER DAMAGE ON FLOORBOARD 221BF IAW B737-800 SRM 53-00-50-2R-1; PAR 3 (A;C; E AND F; K1; L1; M1)- AND SRM 53-00-50-2R-0; REV 68
